Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Frequent urination, itching, abdominal cramps, have hives. Tried benadryl. Cause?

Good afternoon...On several occasions I will awake in the early morning to urinate. Soon after I will begin to itch ...the itch would start out on a particular part of my body until I would start to itch ALL OVER. On both occasions I would have to move my bowls...(no stomach cramps )...bowl movement is loose but not watery. Soon after the itch & hives are more severe. I would take a benadryl & it would help. On both occasion I didn t eat anything different or did I use a different soap or detergent...nothing out of the norm. What can be causing this outbreak?
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi.. thanks for using HCM..
you have not mentioned about your age, any chronic diseases..
you have polyuria.. it could be sign of diabestes, and itching all over the body, related to asteotic dermatitis, affects old age..
see your physician for investigation for diabestes.. blood test for glucose..
and see your dermatalogist for dermatitis problem..need emoliants..
all the very best..
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor